MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT
Model Number EX061703CS
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 04/29/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No hospital/medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately twelve months post stent placement in the femoral artery, routine duplex ultrasound demonstrated in-stent stenosis.Routine duplex ultrasound also demonstrated in-stent stenosis during the subject's twenty-four and thirty-six month follow ups.There was no reported intervention performed.The patient completed the study; therefore, the current status of the patient is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: the lot history records have been reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: no sample and no images were provided for evaluation.In this case the lesion was stenosed.However, after pre dilation, stent placement and post dilation, there was no residual stenosis.The stent was implanted without malfunction.Based on the information available a definite root cause for the event reported could not be identified.Labeling review: in reviewing the labeling for this product it was found that the ifu sufficiently addresses the potential risk.The ifu states that 'arterial occlusion/restenosis of the treated vessel' is a potential adverse events that may occur.In regards to repeated pta the ifu states: 'the long-term outcomes following repeat dilatation of endothelialized stents are unknown.' the stent deployment procedure was found to be properly addressed in the ifu.In regards to balloon dilation the ifu states: 'predilation of the lesion should be performed using standard techniques.' and 'post stent expansion with a pta catheter is recommended.' (expiry date: 01/2016), (manufacturing date: 02/2014).

Brand Name
LIFESTENT VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key7839875
Report Number9681442-2018-00156
Device Sequence Number19284711
Product Code NIP
UDI-Device Identifier04049519000961
UDI-Public(01)04049519000961
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX061703CS
Device Catalogue NumberEX061703CS
Device Lot NumberANYA2525
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ASPIRIN; PLAVIX; PLAVIX
Outcome Attributed to Adverse Event Other;
Patient Age75 YR